MAUDE Adverse Event Report: Arrow International LLC ARROW PI CVC KIT: 3L 7 FR X 16 CM AGB+; CATHETER INTRAVASCULAR THERAPE

Arrow International LLC ARROW PI CVC KIT: 3L 7 FR X 16 CM AGB+; CATHETER INTRAVASCULAR THERAPE
Catalog Number CAN-42703-PCN1A
Medical Device Problem Codes Device Damaged Prior to Use (2284); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
ARROW PI CVC KIT: 3L 7 FR X 16 CM AGB+
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50127753
Report Number9680794-2026-00559
Device Sequence Number18770248
Product Code LRS
UDI-Device Identifier10801902213218
UDI-Public(01)10801902213218(11)260401(17)280209(10)33F26C0223
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAN-42703-PCN1A
Device Lot Number33F26C0223
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown